# SDR UALA2012091705220

- Difficulty date: September 16, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 65,528 hours, 24,195 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141W740044
- Part serial: 394
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1ST OFFICER'S WINDSHIELD'S VISIBILITY IS AFFECTED BY DEFECTS, REPLACE FIRST AVAILABLE.  DELAMINATED RIGHT SIDE AND ALONG BOTTOM.  REPLACED NR 1 RIGHT WINDSHIELD PER MM.
